On the well-posedness of Pocklington's equation for a straight wire antenna and convergence of numerical solutions

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

In this paper we describe some recent mathematical results concerning Pocklington's integro-differential equation for the current induced on a straight, thin wire by an incident harmonic electromagnetic field. These results show that this equation is well-posed in suitable function spaces and describe the continuity and smoothness properties of the solution compared with the incident field. We also describe some new rigorous convergence results for a simple Galerkin type numerical solution method for the equation.

Original languageEnglish
Pages (from-to)1489-1503
Number of pages15
JournalJournal of Electromagnetic Waves and Applications
Volume14
Issue number11
Publication statusPublished - 2000

Fingerprint Dive into the research topics of 'On the well-posedness of Pocklington's equation for a straight wire antenna and convergence of numerical solutions'. Together they form a unique fingerprint.

Cite this